# SDR ANCF20210812002

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 23,777 hours, 23,481 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 42602869
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 24,153 hours, 14,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DURING TAKE OFF ROLL VENT AVIONICS SYSTEM FAULT APPEARS ON ECAM. AIRCRAFT DIDNT PRESSURIZE DURING FLIGHT. MASK WERE USED AND INMEDIATE RETURN WAS REQUIRED.  IN ACCORDANCE WITH TSM 21-26-00-810-804A / AMM 21-26-53-000-002/400-001-A01 THE SKIN AIR OUTLET VALVE 22HQ WAS REPLACED. TEST SATISFACTORY.  ) IN ACCODANCE WITH AMM 35-12-41-100-802-A CLEANING OF FULL-FACE OXYGEN MASK WAS PERFORMED AND PRESSURE OF OXYGEN BOTTLE IS WITHIN LIMITS
